Previous |  Up |  Next

Article

References:
[1] Arens R.: Extension of functions on fully normal spaces. Рас. J. Math., II, No. 1 (1952), 11-22. MR 0049543 | Zbl 0046.11801
[2] Banaschewski В.: Über den Ultrafilterraum. Math. Nachr. 13 (1955), 273 - 282. DOI 10.1002/mana.19550130503 | MR 0071750 | Zbl 0064.41002
[3] Colmez J.: Sur les espaces précompacts. С. R. Acad. Sci. Paris 233 (1951), 1552 - 1553. MR 0055657 | Zbl 0044.19505
[4] Čech E.: On bicompact spaces. Ann. of Math. 38 (1937), 823-844. DOI 10.2307/1968839 | MR 1503374
[5] Hewitt E.: On two problems of Urysohn. Annals Math. 47 (1946), 503-509. DOI 10.2307/1969089 | MR 0017527 | Zbl 0060.39511
[6] Hewitt E.: A ring of real-valued continuous functions. Trans. Amer. Mat. Soc. 64 (1948), 45-99. DOI 10.1090/S0002-9947-1948-0026239-9 | MR 0026239
[7] Kelley J.: General topology. N. York (1955). MR 0070144 | Zbl 0066.16604
[8] Novák J.: Regulární prostor, na němž je každá spojitá funkce konstantní. Čas. pěst. mat. 73 (1948), 58-68. MR 0028576
[9] J. Novák: On the cartesien product of two compact spaces. Fund. Math. XL (1953), 106-112. MR 0060212
[10] Pospíšil В.: On bicompact spaces. Publ. Fac. Sci. Univ. Masaryk, No 270 (1939), 1-16. MR 0001454
[11] Смирнов Ю.М.: О топологических пространствах, компактных в данном отрезке мощностей. Изд. Ак. Наук СССР, 14 (1950), 155-178. MR 0035004 | Zbl 1157.76305
[12] Stone А. Н.: Paracompactness and product spaces. Bull. Amer. Math. Soc. 54 (1948), 977-982. DOI 10.1090/S0002-9904-1948-09118-2 | MR 0026802 | Zbl 0032.31403
[13] Tukey J.: Convergence and uniformity in topology. Annals of Math. Studies, No 2 (1940). MR 0002515 | Zbl 0025.09102
[14] Урысон Π. С: О компактных топологических пространствах. Труды по топологии II, Москва-Ленинград (1951), 848-963. Zbl 1165.94313
Partner of
EuDML logo